| Catalog Number |
0102L16 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when writer was inserting foley catheter, same went to inflate balloon and despite no resistance, the end cap of the balloon port flew off.Saline all removed from balloon and removed catheter as it was no longer able to be used.No actual harm done to patient, but increased risks to patient as had to have another catheter inserted.Balloon itself remained intact.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.